# SDR HALA2012011600035

- Difficulty date: January 16, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 97,831 hours, 18,627 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Display
- Condition: Malfunctioned
- Location: Wx Radar
- Part time: 13,638 hours, 2,337 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - F/O RADAR SCREEN FLICKERS IN WX MODE.  REPLACED F/O EMSI DISPLAY.  OPS CHECKED OK IAW MM 34-22-00.  PERFORMED MCDP TEST 30 TEST PASSED.
